# SDR SWAA2024083030851

- Difficulty date: August 27, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 56,981 hours, 31,334 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FORWARD LAVATORY AFT DOOR POST IS CORRODED FROM THE FLOOR UP APPROX 2.5 INCHES.<[01] REPAIRED FWD LAV AFT DOOR POST PER YOKOHAMA CMM 25-42-44 FIG 605.;[02] VERIFIED REPAIR OF FWD LAV AFT DOOR POST PER YOKOHAMA CMM 25-42-44 FIG 605.
